12 . Plan of action chalked out by the IQAC in the beginning of the Academic year towards Quality Enhancement and the outcome achieved by the end of the



विवेकानन्द कॉलेज VIVEKANANDA COLLEGE (दिल्ली विश्वविद्यालय) (UNIVERSITY OF DELHI) विवेक विद्यर, दिल्ली-110095 VIVEK VIHAR, DELHI-110095 GRADE 'A' ACCREDITED By NAAC

VIVEKANANDA COLLEGE UNIVERSITY OF DELHI SUPPORTING DOCUMENTS FOR

Profile

12. Academic year Achievements of IQAC (2022-2023)

`1	Forms developed	https://www.vivekanandacollege .edu.in/uploads/iqac/aqar/22- 23/Forms.pdf
2	online surveys	1. https://www.vivekanandacoll ege.edu.in/uploads/iqac/aqar/ 22-23/criterions-1/Feedback- survey2022-23Form.pdf2. https://www.vivekanandacoll ege.edu.in/uploads/iqac/aqar/ 22- 23/STUDENTS%E2%80%9

		SURVEY%202022-23%20- %20Google%20Forms.pdf
3	National Seminar on "Information Literacy Skills"	<u>3</u>
4	Online Lecture on "Use of Official Language Hindi: Challenges and Solutions"	<u>4</u>
5	Session on "Career Opportunities in Information Technology"	5
6	Workshop on "Orientation to Placement"	<u>7</u>
7	Workshop on "Qualitative Research"	<u>8</u>

IQAC Achievements

3. National Seminar on "Information Literacy Skills": On the Occasion of the Centenary Celebrations of University of Delhi and 'Azadi ka Amrut Mahotsav', Vivekananda College library under the aegis of IQAC and in collaboration with 'Indian Library Association' (ILA) organized an Online One-day National Seminar on "Information Literacy Skills" on 17th August 2022. The Chief Guest was Dr. Rajesh Singh (University Librarian, University of Delhi) and Guest of Honor was Dr. Pardeep Rai (Sr. Vice President (ILA) & Librarian (Prof.) Maitreyi College, University of Delhi). The event began with the address and welcome note of Dr. Rajni Jindal (College Librarian). There were three sessions on the following themes: Information Literacy & Search Strategies; Open Access Scholarly Resources & Basic Plagiarism Ethics and Government initiatives for e-resources and their Access.



Information Literacy Skills Attendance Report

Attendees

1

First name	Last name	Email	Duration	Time joined	Time exite
052 Vanshika		vans*******@* **.com	1 hr 1 min	10:27 AM	11:29 AM
1008 Sulekha		sule****.com	2 hr 42 min	10:03 AM	1:10 PM
1018 Tanya Tyagi		tyag*******@** *.com	16 min	10:02 AM	11:09 AM
147 Mehak		thak******@** *.com	3 hr 20 min	9:59 AM	1:19 PM
176sneha		sneh********** @***.com	42 min	10:28 AM	11:11 AM
859 Anushka Singh		sing****.com	15 sec	10:25 AM	10:25 AM
963 Preeti		pree****.com	1 min	9:59 AM	10:01 AM
979ruhani		ruha************************************	2 min	11:08 AM	11:10 AM
Akriti		aakr*****@***. com	2 min	12:45 PM	12:48 PM
Akshita Verma		aksv****@***. com	2 hr 57 min	10:23 AM	1:20 PM
Anshika		ansh******@ ***.com	3 hr 18 min	10:07 AM	1:25 PM
ANUSHKA		anus*********** @***.com	11 min	10:00 AM	10:11 AM
Bhawna		bhaw********* @****.com	3 hr 15 min	9:57 AM	1:18 PM
Chandani		chan******@ ***.com	1 hr 58 min	10:07 AM	12:05 PM
Dr. Muskaan		musk************************************	2 hr 8 min	10:13 AM	12:21 PM
DR. VIVEK GUPTA		vive*****@***. com	2 hr 46 min	10:02 AM	1:19 PM
Ima		imaj*******@ ***.com	51 min	11:24 AM	12:15 PM
Janvi		janv*******@** *.com	8 min	10:01 AM	10:20 AM
Mahi		mahi************************************	1 hr 3 min	10:01 AM	1:21 PM
Manshi		mans******@** *.com	27 min	10:09 AM	10:36 AM
Megha		megh******@* **.com	1 hr 47 min	10:32 AM	12:19 PM
Nidhi		nidh*****@***. com	12 min	10:08 AM	10:20 AM
Payal		paya*****.com	2 hr 38 min	10:16 AM	12:54 PM
Preeti 404		ss98*****@***. com	3 min	10:12 AM	10:15 AM
Rad		radh******* @***.com	31 sec	10:33 AM	10:34 AM
Ritika		riti******@***. com	2 hr 49 min	10:06 AM	1:18 PM
Samarth		smrt*****@****. com	6 min	10:32 AM	10:38 AM
Shivani		shiv******@ ***.com	2 hr 29 min	10:02 AM	12:31 PM
shravani		sing******@* **.com	27 min	10:24 AM	10:51 AM
Shrishti		shri****.com	25 min	10:06 AM	1:18 PM
Siya		siya******@** *.com	3 hr 25 min	10:00 AM	1:25 PM
Sonali		sona*****.com	27 min	10:02 AM	10:29 AM
Soniya		yson*****@***. com	1 min	10:21 AM	10:22 AM
SUJATA		suja****.com	2 hr 10 min	10:29 AM	12:40 PM
Sushma		sush*****@***. com	1 hr 37 min	10:31 AM	12:46 PM

4. Online lecture on "Use of Official Language Hindi: Challenges and Solutions": On 15th September 2022, an online lecture was organized by IQAC on the topic "Use of Official Language Hindi: Challenges and Solutions". The program was coordinated by Dr. Meena Pandey (Assistant Professor, Department of Hindi) and Ms. Sheena Lama (Assistant Professor, Department of English). It was organized to promote the implementation of the official language Hindi, discuss the problems we face regarding its use and the possible solutions for the same. Prof. Kumud Sharma (Professor, Department of Hindi, University of Delhi and Officiating Director, Hindi Medium Implementation, University of Delhi) was invited as the speaker to grace the event.



Session on "Career Opportunities in Information Technology" INFORMATICA

 the IT society in collaboration with IQAC of the college organized a speaker session on the occasion of National Unity Day (31st September 2022). Theme for which was "Career Opportunities in Information Technology".





-	Larrers in Inform	affine technology (cent	Dute 31 Oct 2022
	Attende	nes Perlama	, . J
1-	Shruti Jain	RAPAGE III rd	9871593349 Britighing.
.5	Vaidehi	RA OT TIL YEAR	9310675655
3.	Vanshika	B.A. SPTTL man	9311004600 Vars.
4.	Dipti sharina	B.A. [P] TH year B.A Pag II year	995 B403992 Dipti
5.	Ishika Lal	B-A PCb q Llyear	882626638 T
6.	Bhauna Jadon	D. Prost Trucker	8368054529 6400
-7-	Ananya Mandal	BAProgII year	8901227069 Anon 10 9111776021 Bloom
8.	Bhow whe Rastogi	BA prog I yr	
<i>q.</i>	Ritiba Choudhaby	BA lega II you	XIVDITIZO INCOM
10.	Monika ()	BA Paleg. II gr	
12	Kanishka Rohilla	BA Brog II you.	TOUGUT806 Leena
12		AFC MAN H	909(416113)
13.	Rouyanka Gradhawa	DOO Marthe H.	6302251204 · Welland
14.	Konganka Gladhausa	BA Brog TImag	5. 8901421173 Serthe
15	Sandhya Shilfi Yadav		
17	Aborriva	BA Bur. and yr.	7042 74 7729 Apoon ve
18	Tamaa mana New rang	BADig. That yr.	1557094226 Tamonna.
10	Tampana Vishnoi	BA lang. Tondyr.	8279800859 Sigal
19.	Sejal Kesarwani	B.Sc Math (tons.)	0211000001
20.	Simaan Kapoor	B.Sc Math (Mons)	(2)18383381 Saia
21.	Sona Verma	B.Sc Math (Hons)	8000000111
2.2.	Akansha	BA Prog. Rudyea	7 10 20 12 10 10 10 10
23.	Anchal Singh	B.A Broy. 2nd year	4) 9675126120 Disha 1
24.	Disha Royal	B. A. (P) Ind year	265098D69 PH
25.	Komal	BSC. Mathetions	0445706252 200000
26.	Sneha Tyagi	BSC Martus H	9650046755 Willia
27	Wayeehadd	B.Sc hong B)	9205517222 BW
28.	shivani maunja		6870 130091 20°S
29-	Kashigh Eupta		
30.	Snishti Asoria	REC MOHALHI	11 8210025105 10
31	Riya Kai	BA Prot TUUR	8826505465 Kiya
32:	Right Non	0 110	

6. Workshop on "Orientation to Placement" was organized on 8th November, 2022 by the Internal Quality Assurance Cell (IQAC) of Vivekananda College in collaboration with Catch A Cloud and HuntOver4U to orient students about placements. The speaker of the session was Ms. Anju Sharma, Founder-Huntover4u. The session was very interactive and emphasis was made to make students aware about various placement opportunities available for graduate students. A detailed discussion was done by the speaker with students about their doubts, interests in various fields and their future plans. 36 students attended this workshop. The session was ended with vote of thanks by IQAC Convenor-Dr. Vanita Sondhi. The event was coordinated by Dr. Shafaq Zareen.



7. Workshop on "Qualitative Research, NVIVO and Publishing in High indexed Journals": College of Business, University of Buraimi, Oman in collaboration with Internal Quality Assurance Cell, Vivekananda College, organized International Workshop on "Qualitative Research, NVIVO and Publishing in High indexed Journals" on 24th –26th November, 2022. During this workshop different aspects of qualitative research and publication in high indexed journals were discussed. A total of 270 participants from 14 countries participated in this workshop. The resource persons'

team spearheaded by Dr. Sumit Narula. Dr. Sumit is the Editor in Chief, Journal of Content, Community and Communication, a Scopus indexed journal. He is also Brand Ambassador for Asia Pacific of Emerald Publishing. In the three days of the workshop series different aspects of qualitative research along with the prominent software like N-Vivo and tools to detect fake and predatory journals were discussed.

